International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064


Downloads: 141

Research Paper | Mathematics | India | Volume 3 Issue 1, January 2014


A Genetic Algorithm Based Railway Scheduling Model

G. Nirmala [7] | D. Ramprasad


Abstract: In this paper we present an optimization model for train scheduling. This model constitutes one of the three major components of a solution approach for solving the transit network design problem. The problem of scheduling can be defined in the following general terms. Given the origin destination matrix for the train trips for design period, the underlying train network characterized by the overlapping routes. How optimally to allocate the trains among these routes The train scheduling problem is solved in two levels. In the first level minimum frequency of trains required on each route. With the guarantee of load feasibility, is determined by considering each route individually. In the second level, the fleet size of first level is taken as upper bound and fleet size is again minimized by considering all routes together and using GAs. The model is applied to a real network, and results are presented.


Keywords: Train scheduling, optimization, genetic algorithms


Edition: Volume 3 Issue 1, January 2014,


Pages: 11 - 14


How to Download this Article?

You Need to Register Your Email Address Before You Can Download the Article PDF


How to Cite this Article?

G. Nirmala, D. Ramprasad, "A Genetic Algorithm Based Railway Scheduling Model", International Journal of Science and Research (IJSR), Volume 3 Issue 1, January 2014, pp. 11-14, https://www.ijsr.net/get_abstract.php?paper_id=02013699

Similar Articles with Keyword 'optimization'

Downloads: 165 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, Nigeria, Volume 6 Issue 8, August 2017

Pages: 1893 - 1895

Integer Linear Programming Applied to Nurses Rostering Problem

A. A. Maidamisa | H. A. Odiniya [3]

Share this Article

Downloads: 158

Research Paper, Mathematics, India, Volume 5 Issue 10, October 2016

Pages: 799 - 803

A New Approach to Obtain an Optimal Solution for the Assignment Problem

A. Seethalakshmy [2] | Dr. N. Srinivasan

Share this Article
Top